# SDR FDEA201207302756

- Difficulty date: July 30, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 59,182 hours, 15,380 cycles
- Engine: Pwa PW4460
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA7826501
- Condition: Dented
- Location: Bs 1661 L11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1661, L11R FOUND DENTED.  REPAIR CARRIED OUT AS PER SRM 53-00-07 FIGURE 201 REPAIR 2 REVISION 50.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
